# SDR UIEA2020052691085

- Difficulty date: May 19, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,995 hours, 16,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK OFF,  PLACED ON MDDR 128564 PER MEL 21-51-01-01, CAT 'C'.  REMOVED AND REPLACED THE LT PACK FLOW CONTROL VALVE IAW AMM 21-51-01. OPS CHECKED L/H PACK SEVERAL TIMES. COULD NOT DUPLICATE PROBLEM. LEAK CHECKS AND OPS CHECKS GOOD. WHILE CHANGING THE LT PACK FLOW CONTROL AND SHUTOFF VALVE FOUND LT PACK FLOW SENSOR FALLING APART. REMOVED AND REPLACED THE LT PACK FLOW SENSOR IAW AMM 21-52-03 OPS AND LEAK CHECKED GOOD.
